MathSciNet Relay Station
MathSciNet bibliographic data
MR915431 (89i:46066) 46L05
Itoh, Takashi On the completely bounded map of a $C\sp *$-algebra to its dual space. Bull. London Math. Soc. 19 (1987), no. 6, 546–550.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement